• Has anyone had an allergic reaction to chemo (Taxol, Abraxene or Herceptin)? I have a severe rash for 3 months.

    Asked by Patrithia on Tuesday, December 27, 2011

    Has anyone had an allergic reaction to chemo (Taxol, Abraxene or Herceptin)? I have a severe rash for 3 months.

    It's been 6 weeks since my last chemo and the rash is getting worse. I've seen a dermatologist and an allergist. Had a biopsy and it seems that the rash is "drug related." No idea what drug and how long the rash will last. Treating it with a topical steroid , antihistamine and steroids.

    2 Answers from the Community

    • Merianne41's Avatar
      Merianne41

      I had problems in 2002 with Taxotere which is a form of taxol. Mine eventually went away.

      over 5 years ago
    • danellsar's Avatar
      danellsar

      Hubby had an extreme allergic reaction to taxotere. Blood pressure bottomed out and he "crashed". Ended up in ER with an epi pen to reverse the reaction. He'll be doing taxol and herceptin next, so hope he doesn't get a rash!

      I agree aquaphor is great. Where is the rash? If it's on the hands or arms, you can put a thick layer of aquaphor on and then cover the area with a soft cotton shirt or gloves. Helps keep the skin moisturized overnight.

      Hope it goes away soon!
      Ellen

      over 5 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.